Alert archive / Oregon / Storm Warnings in 2009
Storm Warning 4, NWS Medford, OR
NWS Medford, OR issued this storm warning at Nov 19, 2009, 2:50 PM PST. It took effect at Nov 19, 2009, 7:00 PM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2009, 2:50 PM PST (22:50 UTC)
- In effect from
- Nov 19, 2009, 7:00 PM PST
- Expired
- Nov 20, 2009, 4:00 AM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
551 WHUS76 KMFR 192250 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 250 PM PST THU NOV 19 2009 PZZ370-201200- /O.EXT.KMFR.GL.W.0038.000000T0000Z-091120T0300Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ /O.NEW.KMFR.SR.W.0004.091120T0300Z-091120T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 250 PM PST THU NOV 19 2009 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTH GALES INCREASE TO STORM FORCE THIS EVENING...THEN SHIFT WEST AND DIMINISH EARLY SUNDAY MORNING. SEAS PEAK AROUND 25 FEET TONIGHT...THEN FALL TO BELOW 20 FEET FRIDAY...BUT REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A STORM WARNING MEANS THAT CONDITIONS WILL BE HAZARDOUS TO ALL VESSELS. ALL SMALL CRAFT SHOULD REMAIN IN PORT. && $$ PZZ376-201200- /O.EXT.KMFR.GL.W.0038.000000T0000Z-091120T1200Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 250 PM PST THU NOV 19 2009 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTH GALES INCREASE THIS EVENING AND WILL BE AT THEIR STRONGEST AFTER 10 PM TONIGHT. WINDS SHIFT SOUTHWEST AND DECREASE BEHIND THE FRONT BY 4 AM FRIDAY. SEAS PEAK BETWEEN 20 AND 25 FEET TONIGHT...THEN FALL TO BELOW 20 FEET EARLY FRIDAY...BUT REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ350-356-201200- /O.CON.KMFR.GL.W.0038.000000T0000Z-091120T1800Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 250 PM PST THU NOV 19 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTH GALES INCREASE THIS EVENING AND WILL BE AT THEIR STRONGEST AFTER 10 PM TONIGHT. WINDS SHIFT SOUTHWEST AND DECREASE BEHIND THE FRONT THROUGH MID MORNING FRIDAY. SEAS PEAK NEAR 20 FEET TONIGHT...THEN FALL TO BELOW 20 FEET EARLY FRIDAY...BUT REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ STAVISH
1 follow-up statement
261 WHUS76 KMFR 201220 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 420 AM PST FRI NOV 20 2009 PZZ350-201515- /O.CAN.KMFR.GL.W.0038.000000T0000Z-091120T1800Z/ /O.NEW.KMFR.SI.Y.0118.091120T1220Z-091120T1500Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- 420 AM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 7 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTHWEST WINDS HAVE DECREASED TO SMALL CRAFT ADVISORY AND WILL CONTINUE TO DECREASE BELOW SMALL CRAFT CRITERIA IN THE MID MORNING. SEAS WILL FALL TO BELOW 20 FEET EARLY THIS MORNING...BUT REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ376-201515- /O.EXP.KMFR.GL.W.0038.000000T0000Z-091120T1200Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 420 AM PST FRI NOV 20 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTH WINDS HAVE DECREASED BELOW WARNING CRITERIA EARLY THIS MORNING. HOWEVER WINDS ARE EXPECTED TO INCREASE AGAIN THIS WEEKEND POSSIBLY RISING TO GALE SATURDAY AFTERNOON. SEAS WILL CONTINUE TO FALL BELOW 20 FEET LATE THIS MORNING BUT WILL REMAIN VERY STEEP THROUGH M0ST OF THE WEEKEND. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ370-201515- /O.EXP.KMFR.SR.W.0004.000000T0000Z-091120T1200Z/ /O.NEW.KMFR.SI.Y.0118.091120T1220Z-091120T1800Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- 420 AM PST FRI NOV 20 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE STORM WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTHWEST WINDS HAVE DECREASED TO SMALL CRAFT LEVEL EARLY THIS MORNING AND WILL CONTINUE TO DECREASE BELOW ADVISORY CRITERIA BY EARLY AFTERNOON. SEAS WILL FALL TO BELOW 20 FEET LATE THIS MORNING...BUT WILL REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ356-201515- /O.CON.KMFR.GL.W.0038.000000T0000Z-091120T1800Z/ /O.CON.KMFR.SE.W.0046.000000T0000Z-091122T1200Z/ COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 420 AM PST FRI NOV 20 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY. SOUTH GALES WILL CONTINUE THROUGH LATE THIS MORNING. WINDS SHIFT SOUTHWEST AND DECREASE BEHIND THE FRONT AROUND NOON TODAY. SEAS WILL FALL TO BELOW 20 FEET THIS MORNING...BUT REMAIN VERY STEEP. WAVES BUILD AGAIN WITH STRONG SOUTH WINDS DEVELOPING LATE SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ FB
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this storm warning went out at Nov 19, 9:06 AM PST, 5 hours 44 minutes earlier.
Area forecast discussion, Nov 19, 9:06 AM PST, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
906 AM PST THU NOV 19 2009
.DISCUSSION...
CURRENT HEADLINES ARE SUFFICIENT AT THIS TIME...SO NO UPDATE WILL
BE MADE TO THOSE THIS MORNING. THE ZONE FORECAST...HOWEVER...WILL
RECEIVE A CORRECTION THIS MORNING...PRIMARILY FOR SNOW LEVELS AND
SNOW AMOUNTS IN CALIFORNIA AND ACROSS THE EAST SIDE.
TODAY WE WILL DETERMINE IF WE WILL BE UPGRADING THE WATCH IN THE
MOUNT SHASTA AREA OR CONVERTING IT TO AN ADVISORY...AND WILL
DETERMINE IF WE WILL NEED ANY OTHER ADVISORIES ACROSS THE AREA FOR
SNOW AND WIND. PRELIMINARY THOUGHTS ARE THAT THE MOUNT SHASTA
SITUATION IS AN INTERESTING ONE DUE TO THE FACT THAT MOST OF THE
PRECIPITATION WILL FALL IN A SIX HOUR PERIOD...BUT WITH
PRECIPITATION RATES OF ONE TO TWO TENTHS OF AN INCH OF WATER PER
HOUR. MODELS INDICATE SNOW LEVELS BETWEEN 3000 AND 4000 FEET...AND
HAVE TRENDED UP A LITTLE ON THE LATEST GUIDANCE EXPERIENCE
INDICATES THAT PRECIPITATION RATES ARE LIKELY TO OVERWHELM WHAT
WARMER AIR IS AT THE SURFACE. WILL DETERMINE WHAT TO DO BY THIS
AFTERNOON...BUT AM CURRENTLY LEANING TOWARD A WARNING FOR ZONE 82
AND AN ADVISORY FOR ZONE 83.
ELSEWHERE EXPECT WE WILL NEED AN ADVISORY FOR WIND IN THE SHASTA
VALLEY AND POSSIBLY A SNOW ADVISORY OR TWO ON THE EAST SIDE. THESE
DECISIONS WILL BE MADE BEFORE OR WITH THE AFTERNOON PACKAGE.
&&
.AVIATION...
AREAS OF FOG EXIST IN THE WEST SIDE VALLEYS FROM THE ROGUE VALLEY
SOUTHWARD...TO INCLUDE THE SCOTT AND KLAMATH VALLEYS. WITH LITTLE
CHANGE IN THE ATMOSPHERIC PROFILE EXPECTED UNTIL LATE MORNING
...EXPECT THAT THESE AREAS WILL HAVE A DIFFICULT TIME LIFTING
BEYOND IFR UNTIL LATE MORNING TO ABOUT NOON. THEREAFTER...EXPECT
IMPROVEMENT AS HIGHER WINDS COME IN ABOVE THE BOUNDARY LAYER.
ELSEWHERE MVFR CONDITIONS WILL DEVELOP DURING THE AFTERNOON ALONG
THE COAST WITH TERRAIN OBSCURATIONS IN THE COASTAL MOUNTAINS.
INCREASING WINDS OVER THE HIGH TERRAIN AND ALONG THE COAST WILL
LEAD TO SOME BUMPY AIR AS WELL AS WINDS SHEAR CONDITIONS ALONG AND
NEAR THE COAST. THE FRONT WILL MOVE INLAND BEGINNING AROUND
MIDNIGHT WITH STRONG TO MODERATE WINDS...HEAVY PRECIPITATION...
RAPIDLY FALLING SNOW LEVELS AND ASSOCIATED LOW MVFR TO LIFR CIGS
AND VIS. LUTZ
&&
.PREV DISCUSSION... /ISSUED 439 AM PST THU NOV 19 2009/
DISCUSSION...THE MAIN ITEM OF INTEREST REMAINS THE STRENGTH AND
TIMING OF THE COLD FRONT OFFSHORE. THE LATEST 06Z GFS DATA IS
WEAKER THAN THE 00Z RUN BUT STILL QUITE STRONG. HOWEVER...IT
SHOULD BE NOTED THAT OFTEN THE 12Z GFS MODEL RUN WILL MORE CLOSELY
AND MORE ACCURATELY RESEMBLE THE 00Z RUN RATHER THAN THE 06Z RUN.
IN THIS INSTANCE...THE RUN TO RUN DIFFERENCES WILL IMPACT THE
POSSIBILITY OF WIND ADVISORY LEVEL WINDS DEVELOPING IN THE SHASTA
VALLEY TONIGHT INTO EARLY FRIDAY AND ALSO SNOWFALL AMOUNTS. HIGH
WINDS ARE STILL EXPECTED AT THE COAST FROM LATE THIS AFTERNOON
UNTIL AFTER THE FRONT PASSES INLAND FRIDAY MORNING.
TEMPERATURES WERE RAISED A FEW DEGREES AND POPS INLAND WERE
LOWERED FOR TODAY AND THIS EVENING AS THERE IS GOOD MODEL
CONSISTENCY IN THE DEPICTION OF THE FRONT COMING IN CLOSER TO
PARALLEL WITH THE COAST AND HOLDING OFF UNTIL EARLY FRIDAY
MORNING. I HAVE ADDED ISOLATED THUNDERSTORMS TO THE COASTAL WATERS
AND COASTAL FORECAST FOR FRIDAY MORNING WITH THE 00Z AND 06Z GFS
SHOWING LIFTED INDICES OF -1 TO -2. THERE IS ALSO QUITE CLOSE
AGREEMENT ON SNOW LEVELS RANGING FROM 3000 TO 4000 FEET DURING THE
EVENT FRIDAY...FALLING TO AROUND 2500 FEET FRIDAY EVENING THEN
DOWN TO 2000 FEET AS SHOWERS TAPER OFF LATER FRIDAY NIGHT.
ANOTHER WEAKER COLD FRONT WILL FOLLOW SATURDAY AFTERNOON AND
NIGHT. HOWEVER...IT WILL STILL BE QUITE COLD AND WET WITH SNOW
LEVELS EXPECTED TO ONCE AGAIN BE AROUND 3500 FEET.
THE 00Z ECWMF AND 06Z GFS WERE BOTH NOT AS STRONG WITH RIDGING
SUNDAY. THUS...POPS HAVE BEEN RAISED WITH SHOWERS LIKELY WEST OF
THE CASCADES...ESPECIALLY NORTH OF THE UMPQUA DIVIDE AND A CHANCE
OF SHOWERS ON THE EAST SIDE WITH SNOW LEVELS FORECAST NEAR 4000 FEET.
THERE IS SUBSTANTIAL UNCERTAINTY ON WHETHER RIDGING OVER
CALIFORNIA WILL STRENGTHEN EARLY NEXT WEEK. EITHER...THE PATTERN
WILL DRY AND VALLEY FOG WILL DEVELOP WITH THE STORM TRACK PUSHED
NORTH OF OUR REGION OR ONSHORE FLOW WILL KEEP THE REGION SHOWERY.
CERTAINLY THERE IS A HIGHER PROBABILITY OF SHOWERS MONDAY THROUGH
WEDNESDAY AS ONE GOES FARTHER TO THE NORTH AND WEST.
CONFIDENCE IS LOWER THAN NORMAL FOR DAY SEVEN/THE HOLIDAY
FORECAST. THE 00Z ECMWF IS MUCH STRONGER AND COLDER THAN THE 06Z
GFS...BUT BOTH INDICATE A FRONT TO PASS THROUGH WEDNESDAY NIGHT
INTO THURSDAY.
AVIATION...SPEED SHEAR IS EXPECTED IN THE VICINITY OF THE COAST
TODAY AS THE COLD FRONT OFFSHORE MOVES TOWARD THE COAST. VALLEY
LOW CLOUDS AND FOG THIS MORNING ARE PATCHY AND PRIMARILY IN THE
ROGUE VALLEY. OTHERWISE...ISOLATED MVFR AND OBSCURATION OF THE
HIGHER TERRAIN WITH MID AND HIGH LEVEL CLOUDS. RAIN AND MVFR
CEILINGS ARE EXPECTED TO ARRIVE AT THE COAST LATE TONIGHT AND
PERSIST INTO FRIDAY MORNING.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST FRIDAY
FOR ORZ021-ORZ022.
CA...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR CAZ082-CAZ083.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM
PST THIS MORNING FOR PZZ356.
GALE WARNING UNTIL 10 AM PST FRIDAY FOR PZZ356.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST SUNDAY FOR PZZ350-PZZ356-
PZZ370-PZZ376.
GALE WARNING UNTIL 10 AM PST FRIDAY FOR PZZ350-PZZ370-PZZ376.
BTL/NSK/DWHazardous weather outlook, Nov 19, 2:41 PM PST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 241 PM PST THU NOV 19 2009 ORZ021-022-201300- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 241 PM PST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH WIND WARNING CONTINUES TO 10 AM PST FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-201300- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 241 PM PST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTER STORM WARNING IN EFFECT FROM 7 AM TO 7 PM PST FRIDAY. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-ORZ027-028-201300- WESTERN SISKIYOU COUNTY-SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 241 PM PST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM PST FRIDAY TO 1 AM PST SATURDAY ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-084-085-201300- CENTRAL SISKIYOU COUNTY- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- 241 PM PST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM PST FRIDAY TO 1 AM PST SATURDAY ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-201300- EASTERN DOUGLAS COUNTY FOOTHILLS- 241 PM PST THU NOV 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM PST FRIDAY TO 4 AM PST SATURDAY ABOVE 2500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 19, 11:55 AM PST | Wind Advisory | MFR | Lake | 23 hr |
| Nov 19, 2:21 PM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 37 hr |
| Nov 19, 2:21 PM PST | Winter Storm Warning | MFR | Siskiyou | 35 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.